# SDR QXEA0000278

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- RIGHT WING PANELS, 632AT THROUGH TO 632DT, 626AT, 629BT AND 624CT HAVE CORROSION ON FASTENERS AND PANELS.  REPAIRED IAW DHC 8 SRM 51-20-00, SRM 51-20-11, PAGE 3, SECTION B, SRM 51-20-36, PAGE 6, SECTION F-J AND SRM 51-20-41.
